# SDR 3SRA2012040501

- Difficulty date: March 28, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N168ZZ
- Make and model: Lear 60LEAR
- Aircraft serial: 078
- Aircraft time: 5,045 hours, 2,983 cycles
- Engine: Pwa PW305A
- Engine time: 4,943 hours, 2,910 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Part time: 4,943 hours, 2,910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON ENGINE MOUNT PADS.  CORROSION FOUND ON THREE OF THE FOUR MOUNT PADS AND WAS WITHIN PWC MAINTENANCE MANUAL 72-30-01 LIMITS.  REMOVED AND TREATED CORROSION PER MAINTENANCE MANUAL 72-30-01.
